# SDR ABXA201004120044

- Difficulty date: March 27, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 50,606 hours, 39,629 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 114T22058
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FIXED LEADING EDGE LOWER SIDE JUST OUTBOARD OF OUTBOARD SLAT DRIVE UNIT NR 5 SLAT WS 500.  REMOVED AND REPLACED LEADING EDGE ANGLE IAW 767 SRM 51-40-02.
